Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 379547, 30 pages
http://dx.doi.org/10.5402/2012/379547
Review Article

Robust Numerical Methods for Singularly Perturbed Differential Equations: A Survey Covering 2008–2012

TU Dresden, 01062 Dresden, Germany

Received 22 October 2012; Accepted 7 November 2012

Academic Editors: S. W. Gong, X. Liu, and S. Sture

Copyright © 2012 Hans-Görg Roos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hans-Görg Roos, “Robust Numerical Methods for Singularly Perturbed Differential Equations: A Survey Covering 2008–2012,” ISRN Applied Mathematics, vol. 2012, Article ID 379547, 30 pages, 2012. doi:10.5402/2012/379547